A Stackelberg quasi-equilibrium problem via quasi-variational inequalities


Lu, Jue, Xiao, Yi-bin and Huang, Nan-jing


Abstract

carpathian_2018_34_3_355_362_abstract

In this paper, we consider a class of Stackelberg quasi-equilibrium problem with two players in finite dimensional spaces. Existence and location of the Stackelberg quasi-equilibrium is discussed by employing the quasi-variational inequality techniques and the fixed point arguments. The results presented in this paper generalize some corresponding ones due to Nagy [Nagy, S., Stackelberg equilibia via variational inequalities and projections, J. Global Optim., 57 (2013), 821–828].

 

 

 

 

 

Additional Information

Author(s)

Huang, Nan-jing, Lu, J., Xiao, Yi-bin